Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Cure for black lips due to genetic reasons - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Genetics
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions

Doctor :   hhi
Doctor :   how can i help u?
User :   hii
User :   Hi Mr.Doctor
Doctor :   For Health purposes please provide these: Age, Gender, Location, Occupation, Marital status,
User :   I have dark lips which are bcoz of gentic reason
Doctor :   k
User :   Sorry I'm 22 M Software Engineer Unmarried
User :   and I do not smoke
User :   Is there anything i can do about it
User :   U thr ??
Doctor :   Do you smoke or chew tobacco/drink alcohol/Any illicit drugs/ betel nut chewing? If yes how much/how often and how long you have?
User :   nothing of that
Doctor :   Do you have Allergies / Diabetes / Thyroid problem / High Blood pressure/Heart disease/ Asthma etc
User :   My father has dark lips and so did I
User :   Nope
Doctor :   well in that case
Doctor :   u cant do anything
User :   Do u suggest seeing Dermatalogist or plastic surgery
Doctor :   it will be of NO help
Doctor :   Is there anything else I can help you with?
User :   And I'm losing my hair at aconstant pace
Doctor :   As this is an online consultation, This would require a detailed history and it can extend beyond 5 minutes.

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor